Isogenies of abelian varieties over finite fields

Alice Silverberg, Yuri G. Zarhin

Research output: Contribution to journalArticle

Abstract

In this paper we give conditions under which two abelian varieties that are defined over a finite field F, and are isogenous over some larger field, are F-isogenous. Further, we give conditions under which a given isogeny is defined over F.

Original languageEnglish (US)
Pages (from-to)427-439
Number of pages13
JournalDesigns, Codes, and Cryptography
Volume77
Issue number2-3
DOIs
StatePublished - Dec 3 2015

All Science Journal Classification (ASJC) codes

  • Computer Science Applications
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Isogenies of abelian varieties over finite fields'. Together they form a unique fingerprint.

  • Cite this